# SDR CALA2013111392902

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 54,816 hours, 6,708 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT LOWER RECIRCULATING FAN STATUS MESSAGE DISPLAYED.
